advertisement
Question
Posted by: Rudy | 2004/11/10

HAD ENOUGH

I am sick and tired of being on medication. I have been on psychotic drugs for 6 years. It has left me with no energy, as fat as a pig, depressed as Im not getting work, cannot afford to go on with my life. I feel like a "druggy".
I know I am not allowed to leave the meds but please cybershrink I want to be myself again. I have not been institutionalised, only confused at times, is there not something else that can be done for me. Surely I dont need to drink this stuff for the rest of my life without understanding why .
Would I die should I stop overnight all medication. I have promised to allow myself to be monitored very strictly and should I change even slightly into a monster, I will be put back on meds immediately.
HELP! HELP! HELP!
What about going as outpatient to Tara or such for re-evaluation?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Rudy, you need to discuss this frankly with your shrink. Nobody enjoys taking meds, except maybe a drug addict. But often they are necessary, and what would happen without them may be much worse than the nuisance value of being on them. Ask if you can see a psychologist, as with a mild psychotic illness such as you may have, some CBT-style expert counselling might help you control the problems quite well. Mabe you can remain stable on a lower dose of the meds --- ask your doc about this. A re-evaluation could be a good idea, to get a fresh assessment of the situation and the best treatment plan. Some exercise, mild at first, might help, but don't overdo it. this risk might be not immediate death, but a sneaky return of the earlier problems, perhaps worse now, and a crisis harder to handle.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Rudy | 2004/11/11

Cybershrink, its so good to have you there for us all. I for one cannot afford to run to a shrink for every question I have - somedays we all have so many. And all my friends (without faces) on this forum that have given such good advice especially Lady Nina and DDB sometime ago and now Sam. Unfortunately, I fdo not have an internet every day to go onto but who knows in the future. When I do have the chance I spend almost all day reading the forum of the past and present..

Reply to Rudy
Posted by: Sam | 2004/11/10


Why dont you try get into a routine of waliking and eventually jogging? It stimulates your endorphines helping you to feel better and you might lose the weight.

Reply to Sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement